# SDR DALA2025021101062

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 78,420 hours, 36,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Electrical Box
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3254, EMERGENCY SEAT MOUNTED LIGHTING BOX FELL OFF. CORRECTIVE ACTION: RESECURED AS REQUIRED. (LP 0799511)
